Publication
Title
General twisting of algebras
Author
Abstract
Language
English
Source (journal)
Advances in mathematics. - New York, N.Y.
Publication
New York, N.Y. : 2007
ISSN
0001-8708
Volume/pages
212:1(2007), p. 315-337
ISI
000247015700011
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 06.12.2018
To cite this reference